You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Geometry of Chaotic and Stable Discussions
Donald G. Saari
The American Mathematical Monthly
Vol. 111, No. 5 (May, 2004), pp. 377-393
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/4145266
Page Count: 17
You can always find the topics here!Topics: Voting, Geometry, Mathematical theorems, Political candidates, Topological theorems, Critical points, Mathematical problems, Majority rule, Chaos theory
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The American Mathematical Monthly © 2004 Mathematical Association of America